| Model Number |
DM0008FAA |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Codes |
Dural Tear (1417); Perforation (2001)
| Date of Event |
12/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e m800, serial/lot #: (b)(6); udi#: (b)(4); product id: mr8-ad03, serial/lot #: (b)(6); udi#: (b)(4) h3: product analysis: no conclusion can be drawn, as the device was not returned.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the perforator did not stops during procedure and caused injury.The surgeon reacted in time and prevented more serious damage.The patient is in perfect health, and the procedure was completed without any problems.
Additional Manufacturer Narrative
Additional information details: b5 updated and "imf (annex-f) coded added medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the perforator did not stops during craniotomy procedure and caused injury.The surgeon reacted in time and prevented more serious damage.The patient is in perfect health, and the procedure was completed without any problems.On additional follow up there was a delay of procedure up to two hours to perform a reconstructive procedure of the dura mater.
Additional Manufacturer Narrative
H3: product analysis: evaluation of the device determined that no marks or non conformities were observed in any part of the drills.The easy drill drilled four holes regularly, and as expected.The auto stop worked correctly.The easy drill worked as expected and no malfunctions or non-conformities were identified.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.